# SDR RAIA00607042

- Difficulty date: July 30, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N820HK
- Make and model: Emb EMB-145
- Aircraft serial: 145064
- Aircraft time: 19,161 hours, 16,835 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLIGHT NR 5497 - STL - EMERGENCY EXIT LIGHT INOP.  MAINTENANCE RESEATED THE CONNECTION TO THE EXIT SIGN.
